X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1436) 1436
Conference Proceeding (60) 60
Publication (50) 50
Book / eBook (7) 7
Book Chapter (4) 4
Dissertation (2) 2
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (672) 672
mathematics (596) 596
analysis (435) 435
differential equations (389) 389
stability (355) 355
mathematical analysis (328) 328
mathematics, general (290) 290
existence (269) 269
delay (241) 241
automation & control systems (201) 201
systems (200) 200
mathematical models (193) 193
partial differential equations (193) 193
ordinary differential equations (190) 190
synchronization (177) 177
difference and functional equations (174) 174
neural networks (165) 165
differential-equations (157) 157
stabilization (156) 156
impulsive control (152) 152
exponential stability (144) 144
algebra and number theory (133) 133
control systems (132) 132
functional analysis (127) 127
mechanics (124) 124
boundary value problems (122) 122
applied mathematics (116) 116
impulsive (114) 114
applications of mathematics (111) 111
theorems (109) 109
computer simulation (108) 108
stability analysis (105) 105
synchronism (104) 104
studies (102) 102
engineering (101) 101
34a37 (96) 96
dynamical systems (96) 96
impulsive differential equations (95) 95
inequalities (95) 95
usage (95) 95
asymptotic stability (94) 94
equations (94) 94
engineering, electrical & electronic (86) 86
controllability (84) 84
computer science, artificial intelligence (82) 82
computer science (81) 81
global exponential stability (81) 81
neural-networks (81) 81
time-varying delays (81) 81
criteria (80) 80
nonlinearity (78) 78
dynamics (75) 75
research (75) 75
existence theorems (73) 73
uniqueness (73) 73
optimization (72) 72
engineering, mechanical (71) 71
mathematics, interdisciplinary applications (66) 66
difference equations (65) 65
liapunov functions (64) 64
stochasticity (64) 64
impulses (62) 62
model (62) 62
networks (61) 61
vibration, dynamical systems, control (61) 61
delays (60) 60
index medicus (60) 60
boundary-value-problems (59) 59
fixed points (59) 59
impulsive differential equation (59) 59
mechanical engineering (59) 59
asymptotic properties (58) 58
linear matrix inequalities (57) 57
automotive engineering (54) 54
linear matrix inequality (54) 54
approximations and expansions (53) 53
artificial intelligence (53) 53
impulsive effects (53) 53
operations research & management science (53) 53
stability criteria (53) 53
design (52) 52
models (52) 52
impulsive systems (51) 51
lyapunov functions (51) 51
banach space (50) 50
fixed point theory (50) 50
operators (50) 50
periodic-solutions (50) 50
theoretisches ergebnis (50) 50
inclusions (49) 49
nonlinear systems (49) 49
discrete (47) 47
exponential synchronization (47) 47
functional-differential equations (46) 46
optimal control (46) 46
permanence (46) 46
robust stability (45) 45
theory of computation (45) 45
matrix methods (44) 44
26a33 (43) 43
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computers and Mathematics with Applications, ISSN 0898-1221, 09/2012, Volume 64, Issue 6, pp. 1875 - 1881
An impulsive delay differential inequality is formulated in this paper. An estimate of the rate of decay of solutions to this inequality is obtained. It can be... 
Global exponential stability | Impulsive control law (ICL) | Impulsive differential inequality | Linear matrix inequality (LMI) | Time-varying delay | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | DISTRIBUTED DELAYS | CONTROL-SYSTEMS | EQUATIONS | TIME-VARYING DELAYS | BAM NEURAL-NETWORKS | Control systems | Equality
Journal Article
Neurocomputing, ISSN 0925-2312, 05/2019, Volume 341, pp. 99 - 106
Impulsive differential inequality is crucial for nonlinear impulsive differential system. In this paper, an impulsive delayed integro-differential inequality... 
Memristive neural networks | Discrete-distributed delays | Exponential stability | Impulsive integro-differential inequality | MEMRISTIVE NEURAL-NETWORKS | EXISTENCE | SYNCHRONIZATION | DESIGN | SYSTEMS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Neural networks | Equality
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2011, Volume 2011, Issue 1, pp. 1 - 8
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 22
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2016, Volume 2016, Issue 1, pp. 1 - 13
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2018, Volume 2018, Issue 1, pp. 1 - 16
In this paper, we establish some new integral inequalities with mixed nonlinearities for discontinuous functions, which provide a handy tool in deriving the... 
Ordinary Differential Equations | Functional Analysis | Analysis | Difference and Functional Equations | discontinuous functions | Mathematics, general | mixed nonlinearities | Mathematics | integral inequalities | Partial Differential Equations | impulsive differential equations | MATHEMATICS | MATHEMATICS, APPLIED | BELLMAN-BIHARI TYPE | VARIABLES
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 14
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 11
Journal Article
International Journal of Applied Mathematics and Computer Science, ISSN 1641-876X, 03/2013, Volume 23, Issue 1, pp. 201 - 211
Journal Article
Physics Letters A, ISSN 0375-9601, 2006, Volume 359, Issue 2, pp. 129 - 137
In this Letter, we establish a method to study the exponential p-stability of the zero solution of impulsive stochastic differential equations with delays. By... 
Exponential p-stability | L-operator inequality | Stochastic | Impulsive | Delay | impulsive | delay | NEURAL-NETWORKS | PHYSICS, MULTIDISCIPLINARY | exponential p-stability | RAZUMIKHIN-TYPE THEOREMS | MEAN-SQUARE
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 14
In this paper, some new generalized retarded inequalities for discontinuous functions are discussed, which are effective in dealing with the qualitative theory... 
estimation | global existence | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | retarded differential-integral equation | impulsive equation | MATHEMATICS | MATHEMATICS, APPLIED | GRONWALL-LIKE INEQUALITY | Dealing | Integrals | Integral equations | Inequalities | Differential equations
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 12, pp. e2276 - e2287
In this article we present some new nonlinear Bellman–Bihari type integral inequalities with delay for discontinuous functions (integro-sum inequalities;... 
Discontinuous functions | Impulsive differential systems | Integral inequalities | Estimates | MATHEMATICS | MATHEMATICS, APPLIED | MOTION | STABILITY | SEVERAL-VARIABLES | IMPULSIVE DIFFERENTIAL-SYSTEMS | Impulses | Stability | Integrals | Differential equations | Inequalities | Nonlinearity | Delay
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 2010, Volume 11, Issue 5, pp. 4431 - 4441
In this paper, we investigate the existence of solutions to the boundary-value problem for impulsive differential equations. The ideas include variational... 
Critical point | Mountain pass theorem | Iterative methods | Impulsive differential equations | Poincaré inequality | Poincar inequality | MATHEMATICS, APPLIED | Poincare inequality | GLOBAL ATTRACTIVITY | PULSE VACCINATION | MULTIPLE POSITIVE SOLUTIONS | DELAYED EPIDEMIC MODEL
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 01/2016, Volume 27, Issue 1, pp. 1 - 10
In this article, some new explicit bounds on solutions to a class of new nonlinear integral inequalities of Gronwall–Bellman–Bihari type with delay for... 
Discontinuous functions | Impulsive differential systems | Integral inequalities | Gronwall–Bellman–Bihari type inequalities | Gronwall-Bellman-Bihari type inequalities | MATHEMATICS | TIME SCALES | EQUATIONS | EXPLICIT BOUNDS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 67, Issue 5, pp. 1550 - 1559
In this article we present new integral Gronwall–Bellman–Bihari type inequalities for discontinuous functions (integro-sum inequalities). As applications, we... 
Discontinuous functions | Impulsive differential systems | Integral inequalities | Estimates | impulsive differential systems | MATHEMATICS | MATHEMATICS, APPLIED | MOTION | STABILITY | discontinuous functions | EQUATIONS | integral inequalities | estimates | INTEGRAL-INEQUALITIES
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2009, Volume 57, Issue 1, pp. 54 - 61
In this paper, a nonlinear and nonautonomous impulsive stochastic functional differential equation is considered. By establishing an L -operator differential... 
[formula omitted]-invariant set | Stochastic | [formula omitted]-operator inequality | Impulsive | [formula omitted]-attracting set | P-attracting set | L-operator inequality | P-invariant set | MATHEMATICS, APPLIED | STABILITY | DELAYS | SYSTEMS | MANIFOLDS | ASYMPTOTIC-BEHAVIOR | Nonlinearity | Mathematical models | Stochasticity | Differential equations | Inequalities
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 10/2019, Volume 77, pp. 312 - 323
•We formulate the state-dependent impulsive differential equations (SDIDE) with saturation.•The existence of solution for the system and some sufficient... 
Quasi-exponential stability | Collision surface | Impulsive differential equations (IDE) | Saturation | State-dependent impulses | Differential equations
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 01/2013, Volume 18, Issue 1, pp. 28 - 41
Journal Article